Advertisement

European Journal of Mathematics

, Volume 5, Issue 3, pp 720–728 | Cite as

Fujita decomposition over higher dimensional base

  • Fabrizio Catanese
  • Yujiro KawamataEmail author
Research Article
  • 13 Downloads

Abstract

We generalize a result of Fujita, on the decomposition of Hodge bundles over curves, to the case of a higher dimensional base.

Keywords

Hodge bundle Hermitian metric Canonical divisor Semi-positive Nef Unitary flat 

Mathematics Subject Classification

14D07 14C30 32G20 33C60 

References

  1. 1.
    Catanese, F., Dettweiler, M.: The direct image of the relative dualizing sheaf needs not be semiample. C. R. Math. Acad. Sci. Paris 352(3), 241–244 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Catanese, F., Dettweiler, M.: Answer to a question by Fujita on variation of Hodge structures. In: Oguiso, K. et al. (eds.) Higher Dimensional Algebraic Geometry. Advanced Studies in Pure Mathematics, vol. 74, pp. 73–102. Mathematical Society of Japan, Tokyo (2017)Google Scholar
  3. 3.
    Catanese, F., Dettweiler, M.: Vector bundles on curves coming from variation of Hodge structures. Int. J. Math. 27(7), # 1640001 (2016)Google Scholar
  4. 4.
    Deligne, P.: Équations différentielles à points singuliers réguliers. Lecture Notes in Mathematics, vol. 163. Springer, Berlin (1970)Google Scholar
  5. 5.
    Fujita, T.: Kähler fiber spaces over curves. J. Math. Soc. Japan 30(4), 779–794 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Fujita, T.: The sheaf of relative canonical forms of a Kähler fiber space over a curve. Proc. Japan Acad. Ser. A Math. Sci. 54(7), 183–184 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Griffiths, Ph.A.: Periods of integrals on algebraic manifolds. III. Some global differential-geometric properties of the period mapping. Inst. Hautes Études Sci. Publ. Math. 38, 125–180 (1970)Google Scholar
  8. 8.
    Hartshorne, R.: Ample vector bundles on curves. Nagoya Math. J. 43, 73–89 (1971)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Hosono, G.: Approximations and examples of singular Hermitian metrics on vector bundles. Ark. Mat. 55, 131–153 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Kawamata, Y.: Characterization of abelian varieties. Compositio Math. 43(2), 253–276 (1981)MathSciNetzbMATHGoogle Scholar
  11. 11.
    Kawamata, Y.: Kodaira dimension of algebraic fiber spaces over curves. Invent. Math. 66(1), 57–71 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Kawamata, Y.: Variation of mixed Hodge structures and the positivity for algebraic fiber spaces. In: Chen, J.A., et al. (eds.) Algebraic Geometry in East Asia-Taipei 2011. Advanced Studies in Pure Mathematics, vol. 65, pp. 27–58. Mathematical Society of Japan, Tokyo (2015)CrossRefGoogle Scholar
  13. 13.
    Mehta, V.B., Ramanathan, A.: Semistable sheaves on projective varieties and their restriction to curves. Math. Ann. 258(3), 213–224 (1981/1982)Google Scholar
  14. 14.
    Viehweg, E.: Weak positivity and the additivity of the Kodaira dimension for certain fibre spaces. In: Algebraic Varieties and Analytic Varieties. Advanced Studies in Pure Mathematics, vol. 1, pp. 329–353. North-Holland, Amsterdam (1983)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Lehrstuhl Mathematik VIIIMathematisches Institut der Universität Bayreuth, NW IIBayreuthGermany
  2. 2.Graduate School of Mathematical SciencesUniversity of TokyoMeguroJapan

Personalised recommendations